MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL ORTHO U DRAPE 10; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. SURGICAL ORTHO U DRAPE 10; SURGICAL DRAPES AND PACKS
Model Number 89347
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient experienced an allergic reaction to the drape resulting in a rash on the chest, buttocks, and both the upper and lower abdomen.The patient sought medical treatment which included oral steroids and a topical steroid cream applied for several weeks.The patient is known to have allergies to adhesive and dermabond.
 
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The device was unavailable for return and subsequent analysis.The investigation team conducted a thorough analysis of the product complaint, focusing on identifying the root cause and assessing potential risks.Despite limited evidence, including a single image without accompanying batch information or physical samples, the team reviewed manufacturing records, quality control data, and product specifications.The drape in question utilizes solventum tape, a double-coated acrylate adhesive on polyethylene film with a silicone-treated paper liner, produced in a facility compliant with fda regulations and certified under iso 9001 and 13485 standards.Toxicological and clinical evaluations confirm the product's safety profile, demonstrating it to be non-irritant, non-sensitizing, and non-cytotoxic.The investigation found no direct correlation between the reported adverse reactions and the product's formulation or manufacturing process.Overall, the product maintains its compliance with safety and quality standards, and no modifications are warranted at this time.Responses to customer questionnaire indicate the patient also has a known allergic reaction to adhesives and dermabond.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL ORTHO U DRAPE 10
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key23017209
Report Number3005997949-2025-00006
Device Sequence Number9769450
Product Code PUI
UDI-Device Identifier30680651893476
UDI-Public30680651893476
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89347
Device Catalogue Number991089347
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown